A 26-year-old female asked:
Disclaimer

Had a yeast infection week and a half ago, treated with diflucan (fluconazole) and clotrimazole cream. Can too much cream cause swelling and red of the vagina lips?

1 doctor answer
Dr. Patrick Mckenna
13 years experience in Preventive Medicine
Possibly: Excessive application can cause some irritation, or this could represent an allergic reaction or sensitivity to the medication. Follow up with your provider to determine if you are sensitive/allergic.
Answered on Feb 13, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Needs assessment: If you have been treated for vaginal yeast with fluconazole and mycolog and the symptoms are not improving then a reevaluation is needed. The Obgyn wi ... Read More
A 41-year-old female asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Yes but: 1 would not because you do not need both.
1
1 thank
A member asked:
Dr. Joy Jackson
18 years experience in Family Medicine
There : There is no contraindication to using Clotrimazole vaginal cream ring while NuvaRing is in place. If you don't feel comfortable, you can try Fluconazo ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
The cream you're: using will ease your symptoms fairly quickly (~24 hours) but getting rid of the infection will take longer (up to 7 days). If you're still having dis ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month